# SDR UPS06M48531

- Difficulty date: October 20, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 30,271 hours, 6,045 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826515
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C SEAT TRACK AT FS 475 RBL 8.5 HAS SURFACE CORROSION.  REMOVED SEAT TRACK AT FS 475 RBL 8.5, FABRICATED REPLACEMENT SEAT TRACK PER DWG WSP0826, AND INSTALLED IAW MD-11 SRM 51-31-01,51-33-01, AND 51-35-02.
